MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 18F X 1.7CM BUTTON KIT; FEEDING AND DECOMPRESSION TUBES

BARD ACCESS SYSTEMS 18F X 1.7CM BUTTON KIT; FEEDING AND DECOMPRESSION TUBES
Model Number 000282
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was not returned for evaluation.However, photos were provided for review.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 000282 feeding and decompression tubes allegedly experienced fluid leak.This report was received from one source.One patient was involved with no reported patient injury.The male patient age and weight were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was not returned for evaluation; however, photos were provided for review.The investigation is inconclusive for the fluid leak.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11: h6(result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was returned for evaluation; however, photos were provided and reviewed.The investigation is confirmed for the fluid leak and material rupture.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 000282 feeding and decompression tubes allegedly experienced fluid leak and material rupture.This report was received from one source.One patient was involved with no reported patient injury.The male patient age and weight were not provided.

Brand Name
18F X 1.7CM BUTTON KIT
Common Device Name
FEEDING AND DECOMPRESSION TUBES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
Manufacturer (Section G)
BARD SHANNON LIMITED
san geronimo industrial park
lot #1, road #3, km 79.7
humacao 00791
*   00791
Manufacturer Contact
judith ludwig
1415 w. 3rd street
tempe, AZ 85281
4803032689
MDR Report Key10284316
Report Number3006260740-2020-02472
Device Sequence Number2679694
Product Code KGC
UDI-Device Identifier10801741087858
UDI-Public(01)10801741087858
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number000282
Device Catalogue Number000282
Device Lot NumberHUDP2234
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
12/31/2021
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/13/2020
01/17/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown